# SDR UALA2011080304037

- Difficulty date: August 2, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 46,351 hours, 18,359 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Galley Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM IN AFT GALLEY FLOOR TORN.  REPLACED FLOOR MAT AND EXTRUSION.
